# SDR CALA2025040103366

- Difficulty date: March 24, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 82,578 hours, 30,161 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROW 23ABC PATHWAY EMERGENCY LIGHT INOP REF AMM 33-51-11 RELAMPED SEAT EMERGENCY LIGHT AND REPLACED ASSEMBLY, NO HELP DF PER MEL TOMC APPROVES C/W DDP FOUND SEAT WIRE HARNESS WITHBROKEN LOCKING TAB AND DISCONNECTED UNION AT BASE OF SEAT 23ABC REF 737 SWPM 20-42-01 UNPINED REPLACED CONNECTOR AND REPINNED AND SECURED. LIGHT RESTORED.
